Hi everyone I am new here and thought you all could help me out with a concer. I have had 1 filed IUI and was scheduled for another IUI this month. However, after my follistum injections, the Dr converted me to an IVF cycle. To make a long story short, I had to cancel the IVF due to a death in the family and some scheduling issues. So, I took three days of Ganirelix shots, which ended on Friday. Beginning yesterday I am having some bleeding. called the Dr yesterday, the PA said that was not a side effect and I may possibly have a bleeding ulcer or hemroids (sp.). I don't think it's either becuase I have no other discomfort.
So, has anyone had this side effect? Could my next cycle have already begun? I am not sure how concerned I should be.
i'm sorry to hear about your difficulties and the death in your family.
i'm also not clear about your post... if i'm understanding you correctly, you finished your follistim and then started ganirelix for 3 days. you also did not take hcg. essentially you stopped short of the procedure and did not finish. if this is correct, i don't see how you should have any side effect to the meds. after retrieval your period is suppose to start in around 2-weeks. it sounds like you are early if this is your period.
to be safe... i would go back to your doctor and see what is going on and make sure that what the PA is telling you is negative. not feeling other discomfort is not a sign that nothing is going wrong inside you. but bleeding (i don't know how your body behaves... ie period and how you react to the meds) is something to check into.
good luck... and hoping you get back the ttc wagon soon :)))
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.